Hi Mary Beth, welcome to the forum! Good to have you here!
Yes, you are lucky to be on this new drug combination, and you`re one of the first few members we`ve seen who are doing this so far. It`s very encouraging that insurance companies are giving the go ahead for this treatment (tx), considering the cost of these drugs and the fact that it`s an `off label` prescription. Meaning that both drugs have been approved by the US FDA individually but not together as a combination.
As this is such a new tx combo we don`t know a lot about the potential side effects so far, apart from the ones you`d expect from any treatment which includes ribavirin, and from the published data from the `Cosmos` clinical trials when this combo of drugs was studied with or without ribavirin. The side effects you might experience could include headaches, nausea, insomnia, anemia and fatigue, although it will vary from person to person, as with any treatment, and not everyone will get any or all of those symptoms.
One thing is certain though, it will be a lot easier than the Peg/Riba tx you went through last time!
As you`ve already seen, we already have a small group of new members on Sovaldi and Olysio (with or without ribavirin) and it will be very interesting to follow your progress.
Best of luck, you have an excellent chance of success this time around!
(66 yo, lives in UK)
(Was Gen 3a), 24wks Peg/Riba, Sep 2010 - Mch 2011
UND @ Wk.4 and @ EOT, SVR Nov 2011 --> Still UND @ EOT + 4 yrs.
I was very lucky to have gotten the two new drugs Sovadi and Olysio and I am now on day two and could not be happier almost no side effects. I have gotten a mild headache this evening but thats it. Compared to the interferon and rib treatment I had three years ago it,s like a miracle if it works. I just can not believe the drug companies are making so many people suffer when there is a much better solution than interferon?
THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.